Free convection from a point source of heat, and heat transfer from spheres at small Grashof numbers

Kurdyumov, V. y Liñán Martínez, Amable (1999). Free convection from a point source of heat, and heat transfer from spheres at small Grashof numbers. "International Journal of Heat and Mass Transfer", v. 42 (n. 20); pp. 3849-3860. ISSN 0017-9310.

Descripción

Título: Free convection from a point source of heat, and heat transfer from spheres at small Grashof numbers
Autor/es:
  • Kurdyumov, V.
  • Liñán Martínez, Amable
Tipo de Documento: Artículo
Título de Revista/Publicación: International Journal of Heat and Mass Transfer
Fecha: 1999
Volumen: 42
Materias:
Palabras Clave Informales: Heat conduction; Heat transfer; Heating; Laminar flow; Nusselt number; Prandtl number; Spheres; Grashof numbers; Laminar flow Nusselt number; Natural convection; convection; particle; sphere
Escuela: E.T.S.I. Aeronáuticos (UPM) [antigua denominación]
Departamento: Motopropulsión y Termofluidodinámica [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (766kB) | Vista Previa

Resumen

A numerical description, based on the Boussinesq equations, is given for the steady free convection ¯ow due to a point source of heat and heated spheres. We begin with the non-dimensional formulation of the problem for the point source giving the numerical solution for a wide range of values of the Prandtl number, the remaining parameter. The analytical description of the temperature and ¯ow ®elds close to the point source includes constants that are evaluated numerically and are used to obtain the ¯ow ®eld around heated spheres for small Grashof numbers, and the correction of the Nusselt number, due to free convection, from its heat conduction value. The numerical solution of the free convection problem over a sphere at moderate and small Grashof numbers is carried out for Pr=0.72 and 7. Based on the small and large Grashof number descriptions, a correlation expression is proposed for the laminar ¯ow Nusselt number, covering all Grashof numbers.

Más información

ID de Registro: 877
Identificador DC: http://oa.upm.es/877/
Identificador OAI: oai:oa.upm.es:877
URL Oficial: http://www.elsevier.com/locate/ijhmt
Depositado por: Archivo Digital UPM
Depositado el: 22 Feb 2008
Ultima Modificación: 20 Abr 2016 06:34
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM